# SDR SWIA202162968

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CLIP CRACKED ON INTERCOSTAL AT FS 484.00 LBL 36.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED LBL36 INTERCOSTAL CLIP @ FS484. REF REO 601R-53-41-059 REV -C DATED 2020-03-11. COMPLIED WITH TASK CARD 51-900-1003-SKY.
